# SDR HALA2020042800098

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,634 hours, 7,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPL DAMAGED AT GALLEY DOOR 2. // REPLACED PHOTO-LUMINESCENT STRIP FLOOR EMERGENCY ESCAPE PATH 
MARKING AS PER AMM 33-51-21-000-801 AND 33-51-21-400-801. OPS CHECK GOOD.
